Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Elevated triglycerides. Taking lipicard. Having difficulty in maintaining erection. Prescribed with zyprima. Need help

I am 43 years old Indian. Six month back my triglyceride result was 516 HDL was 31 mg/dl. And hence I was taking LIPICARD 160 mg & later I changed to LIPIKIND-F. My present triglyceride result is 240 HDL was 30 mg/d. My sexual life was better before May 2012. July there was I could not perform even once with my wife. After July we involve once in a fortnight. My erection is not satisfactory and felt I am losing hardness. One of my Doctor friend prescribed to take ZYPRIMA 3 mg for 15 days. I am confused. Kindly suggest.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hello Ajay..
Thanks for writing us..
as your cholesterol is concerned, it is improving but in addition to tablet you should go for daily walking, aerobic exercise, that will improve your HDL level and overall well being
You had not mentioned your weight, if it is more than try to reduce your weight and maintain BMI around 22-24.
For your erectile dysfunction consult psychiatrist/ sexologist, get some hormonal test done to find out the cause and better to take medicine after that because each problem has its own solution

Best wishes

Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor